×

Found 19 Documents (Results 1–19)

100
MathJax

Weights of infinitesimal irreducible representations of Chevalley groups over a field of prime characteristic. (English. Russian original) Zbl 0669.20035

Math. USSR, Sb. 61, No. 1, 167-183 (1988); translation from Mat. Sb., Nov. Ser. 133(175), No. 2(6), 167-183 (1987).
Reviewer: V.L.Popov
MSC:  20G05 20G15 17B10
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotic behavior of the normalized eigenfunctions of the Sturm- Liouville problem on a finite interval. (English. Russian original) Zbl 0658.34013

Math. USSR, Sb. 61, No. 1, 185-199 (1988); translation from Mat. Sb., Nov. Ser. 133(175), No. 2, 184-199 (1987).
MSC:  34L99 34E05 47E05
PDF BibTeX XML Cite
Full Text: DOI

Integral representation of the trace on the sphere of a certain class of vector fields, and uniform estimates of stability for quasiconformal mappings of the ball. (English. Russian original) Zbl 0656.30013

Math. USSR, Sb. 61, No. 1, 239-257 (1988); translation from Mat. Sb., Nov. Ser. 133(175), No. 2(6), 238-253 (1987).
MSC:  30C62
PDF BibTeX XML Cite
Full Text: DOI

Dihedral homology and cohomology. Basic notions and constructions. (English. Russian original) Zbl 0654.18006

Math. USSR, Sb. 61, No. 1, 23-47 (1988); translation from Mat. Sb., Nov. Ser. 133(175), No. 1, 25-48 (1987).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification